MAUDE Adverse Event Report: Avanos Medical Inc AVANOS; MICROCUFF* Pediatric Endotracheal Tube, Oral/Nasal Magill

Avanos Medical Inc AVANOS; MICROCUFF* Pediatric Endotracheal Tube, Oral/Nasal Magill
Model Number 35113
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction

Brand Name
AVANOS
Common Device Name
MICROCUFF* Pediatric Endotracheal Tube, Oral/Nasal Magill
Manufacturer (Section D)
Avanos Medical Inc
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Avanos Medical Inc
5405 windward parkway
alpharetta GA 30004
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key50011352
Report Number8030647-2026-00054
Device Sequence Number8412058
Product Code BTR
UDI-Device Identifier00609038351155
UDI-Public(01)00609038351155(10)CM5086002
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35113
Device Catalogue Number35113
Device Lot NumberCM4197001, CM5086002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown